# SDR 136311

- Difficulty date: February 28, 2003
- Submitted: March 1, 2003
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 34,590 hours, 40,304 cycles
- Engine: Ge CT75A2
- Engine time: 27,096 hours, 29,026 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 4492 PIT-TTN, APPROXIMATELY 2 MINUTES AFTER STARTING THE LT ENGINE, THE LT DC GENERATOR WENT OFFLINE AND WOULD NOT RESET.  A/C RETURNED TO GATE IN PIT.  PIT MX INSPECTED LT DC GEN CONNECTIONS AND WIRING.  PERFORMED GROUND RUN OF LT ENGINE.  OPERATIONAL CHECKS WERE GOOD, COULD NOT DUPLICATE DISCREPANCY.  A/C RETURNED TO SERVICE.
